# SDR CA981230008

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Propeller: Mcauly 1C160DTM
- System (JASC): 2810 · Fuel Storage
- Part: Strap
- Part number: 05235221
- Condition: Worn
- Location: Fuel Cell
- Part time: 7,124 hours
- Component: 052600029
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE FUEL STAINS NOTED ALONG LOWER SURFACE OF WING EXTENDING FROM ROOT ALONG REAR SPAR THE FULL LENGTH OF FLAP AT STA 100.5.  FURTHER INVESTIGATION FOUND BOTH INBOARD STRAPS HAD SEPARATED AND WERE NO LONGER SECURING THE TANK.  LEAK WAS CAUSED BY OUTBOARD STRAPS LEANING IN TOWARD THE OUTBOARD SIDE OF TANK AND WEARING A HOLE INTO TANK.
